Protein losing enteropathy

Questions and answers on "Protein losing enteropathy"

I have been taking Benicar 40 MG for sometime and feel lousy. I only found out today that it may be responsible even including a rash on my...

doctor1 MD

Brief Answer:
change antihypertensive

Detailed Answer:
Hi,
Welcome to healthcare Magic!
Benicar contains olmesartan that can cause protein losing enteropathy...

Read Full Thread   Ask a Doctor Now

My three year old grand niece just dies yesterday after a progressively swelling abdomen and progressive atrophy of her arms and legs. What is the...

doctor1 MD

Brief Answer:
Differential diagnosis

Detailed Answer:
Hi,
Firstly I wish that your grand daughters suol rest in heaven.
I would have liked to know...

Read Full Thread   Ask a Doctor Now

Hello, I have had some medical problems and lots of Blood work was done. So Far, one of the results that came back was that my Protein is low and...

doctor1 MD

Brief Answer:
The high ESR and low protein is explained below

Detailed Answer:
Hi Tessagrace33,
Thanks for writing in to us.

I have read through...

Read Full Thread   Ask a Doctor Now

Recent questions on  Protein losing enteropathy

doctor1 MD

Hello, I'm Ryan, 20 years of age, 5' 6", anf weigh 54kg, I recently joined a gym and starting eating on regular intervals. Got a dietary plan with...

doctor1 MD

Hello, I have had some medical problems and lots of Blood work was done. So Far, one of the results that came back was that my Protein is low and...

doctor1 MD

I have been taking Benicar 40 MG for sometime and feel lousy. I only found out today that it may be responsible even including a rash on my...

doctor1 MD

My three year old grand niece just dies yesterday after a progressively swelling abdomen and progressive atrophy of her arms and legs. What is the...

doctor1 MD

i am 28 wks pregnant...age-26 yrs , weight-55 kgs ,height-5 ft, my doctor has told me that me i m having protein deficiency & if the same cannot be...

doctor1 MD

My daughter 4.5 Years, suffering from Protein Losing Enteropathy due to Intestinal Lymphangiectasia. Due to Hypoalbumania Plural Effusion and...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Lab Tests
Related Medical Topics